About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 805261, 5 pages
http://dx.doi.org/10.1155/2013/805261
Research Article

Two-Agent Single-Machine Scheduling with Resource-Dependent Starting Times

School of Management, Shenyang University of Technology, Shenyang 110870, China

Received 22 May 2013; Revised 15 July 2013; Accepted 15 July 2013

Academic Editor: Yunqiang Yin

Copyright © 2013 Peng Liu and Xiaoyu Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Liu and Xiaoyu Tian, “Two-Agent Single-Machine Scheduling with Resource-Dependent Starting Times,” Mathematical Problems in Engineering, vol. 2013, Article ID 805261, 5 pages, 2013. doi:10.1155/2013/805261